# SDR SWAA2022090746565

- Difficulty date: August 26, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 55,447 hours, 36,716 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Attach Angle
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER ATTACH ANGLE AT STA 663 OUTBOARD SIDE OF LBL 45 WL 193. VERIFIED WITH HFEC / [01] DISPLACED WIRING BONDLE AFT SIDE OF REPAIR AREA IAW SRM 51-40-02-0G-0;[02] VERIFIED STEP 1 C/W;[03] ACCOMPLISHED FUEL LEAK CHECK OF CNT TANK FASTENERS IAW AMM 28-11-00-210-801 LEAK CHECK GOOD;[04] VERIFIED STEP 3 C/W;[05] REINSTALLED DISPLACED WIRE BUNDLE AFT OF REPAIR AREA (MAIN WHEEL WELL) IAW SWPM 20-10-12 PARA D;[06] VERIFIED STEP 5 C/W;;[07] VERIFIED UPPED ATTACH ANGLE AT STA 663 LBL 45 WAS REPAIRED IAW EA 22-157-02625;[08] VERIFIED ITEM 7 AUDIT C/W
